RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1970, Volume 25, Issue 2(152), Pages 273–274 (Mi umn5331)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Action of a solvable Lie group in a neighborhood of a fixed point

A. G. Kushnirenko


Full text: PDF file (246 kB)

Bibliographic databases:

Received: 27.11.1969

Citation: A. G. Kushnirenko, “Action of a solvable Lie group in a neighborhood of a fixed point”, Uspekhi Mat. Nauk, 25:2(152) (1970), 273–274

Citation in format AMSBIB
\Bibitem{Kus70}
\by A.~G.~Kushnirenko
\paper Action of a~solvable Lie group in a~neighborhood of a~fixed point
\jour Uspekhi Mat. Nauk
\yr 1970
\vol 25
\issue 2(152)
\pages 273--274
\mathnet{http://mi.mathnet.ru/umn5331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259026}
\zmath{https://zbmath.org/?q=an:0221.22016}


Linking options:
  • http://mi.mathnet.ru/eng/umn5331
  • http://mi.mathnet.ru/eng/umn/v25/i2/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:167
    Full text:81
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019